# SDR CA150609004

- Difficulty date: June 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 48,093 hours
- Engine: Ge CFM567B24
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Crossfeed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A FUEL IMBALANCE WAS OBSERVED IN FLIGHT.  THE CREW ATTEMPTED TO TRANSFER FUEL BUT DO TO A TRIPPED CROSSFEED VALVE CIRCUIT BREAKER.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RESIDUE IN THE CROSSFEED VALVE CONNECTOR PLUG, THE CONNECTOR WAS CLEANED AND THE SYS TESTED SUCCESSFULLY SEVERAL TIMES.
